Discussions that mention xanax

Anxiety board


Tonight is dose 7 for being on Lexapro. I started the first 3 days on 5mg, and then the last 3 on 10mg, and I can't wake up for the life of me. I'm super tired, lightheaded, and feel zoned out. Is this still normal? I just wonder if I should be doing 5mg or keep trying to stick it out. On 5mg I honestly can't remember being this tired and lightheaded, but I don't know. I also have not noticed any difference in my anxiety or panic; in fact, last night I woke up in the middle of the night with my chest hurting, heart racing (not svt, thank God, only tachy) and very hot, like a sunburn. So I ran to the bathroom and poured very cold water all over me and then it went away. But today I just can't wake up. My Dr. keeps telling me to stay on it for at least, the very least, two weeks. She has given me Xanax to take twice a day as needed, but if I take it, I"m out for sure. Yesterday I took my Xanax because I felt anxious and I was asleep all day. Today I'm tired and I haven't taken any. I do take my beta blocker too, but that hasn't done anything with the Lexapro. Any ideas, please? Michelle
Michelle,

I think you have to try and listen to your doctor on this one. If you take the Xanax for a couple days they won't make you tired anymore and it may help with the anxiety, but you have to take them regularly. You can decide what dosage works, but take it consitantly. Give the new drug 2 weeks like your doctor said and if you don't get better then consider changing meds.

I am kinda biased because I have never had a remotely good experience with any antidepressants, so I don't advocate any of them, but Ido know that you need to give them time to actually work for you, so keep strong and see what happens.

Seriously though, if you can take the Xanax 2 times a day once in the morning and once around lunch or split the pill and take it in 4 doses morning, lunch, dinner, and night then I think you will find your anxiety will decrease substantially. It will help you get through the first few weeks.

Good luck and stay strong.
When I was first diagnosed with anxiety and panic attacks - I was put on an anti-depressant and xanax.

Long story short.............

By the time I sought treatment my body and nervous system was so wore out that I came home fell asleep for 3 1/2 days only waking long enough to go to restroom and eat a little then was out a like a light again.

Could be that your body and mind just need the rest. If you have anxiety, depression, panic - they've been coming on for sometime.

Try to continue following your doctors orders until you've given your body time to rest up some and adjust to the meds.

Good luck
Hi Michelle, well it's been a week and 3 days, and the side effects are much better. I really don't have any, except getting real lightheaded at random times. I am a space case too, my husband gets irritated about that. I forget a lot of things. I am not eating much, which is ok for now. I am also having a hard time sleeping, but that could be the anxiety. If it continues I may try taking it in the mornings. The anxiety hasn't lessened a whole lot yet, but it is still early on in the treatment. I still have my ocd, and light panic at times, but not as bad as before. I haven't had a Xanax in 4 days, so it must be a little better. I get spurts of energy, then all of a sudden I'm sleepy, I take naps every day. How about you? Are you still doing good? Did any of the above sound like things you went through for awhile? I hope the lightheaded and spaciness go away. Thanks for writing me! Michelle